# SDR SWAA2023082892770

- Difficulty date: August 23, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 31,424 hours, 14,842 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Elongated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 LH FLAP TRACK FAIRING TAIL CONE HAS 7 MISSING SCREWS WITH ELONGATED HOLES<[01] REMOVED AND REPLACED THE #3 LH INBOARD FLAP SUPPORT AFT FAIRING. NO OTHER DEFECTS NOTED AT THIS TIME. IAW AMM 27-51-18
